MathSciNet Relay Station
MathSciNet bibliographic data
MR726975 49B36 (26B35)
Hiriart-Urruty, Jean-Baptiste; Strodiot, Jean-Jacques; Nguyen, V. Hien Generalized Hessian matrix and second-order optimality conditions for problems with $C\sp{1,1}$ data. Appl. Math. Optim. 11 (1984), no. 1, 43–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement